# SDR DL75A021141

- Difficulty date: September 26, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 49,646 hours, 25,644 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON CRUISE F/A SMELT ODOR SIMILAR TO BURNT POPCORN NEAR ROW 33.  ENG A/I WAS ON.  SMELL DISSIPATED AFTER A/I AND LIGHTS WERE TURNED OFF.  OPERATED PACKS BOTH INDEPENDENTLY AND TOGETHER IN FULL HOT POSITION.  ALSO RAN BOTH ENG USING INDIVIDUAL ENGS ANTI ICE NO BURNT ODOR SCENTED.
